# SDR SWIA202266574

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 45,892 hours, 29,435 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN   (FLIGHT #3021 FILED CLOSED)   UPON ARRIVAL TO AIRCRAFT, IT WAS IMMEDIATELY EVIDENT THAT THE 'SMOKE' SMELL WAS ELECTRICAL. CONFERRED WITH THE FLIGHT CREW AND WHEN THEY NOTED THE SMELL THEY TURNED OFF THE CEILING LIGHTS IN FLIGHT. PERFORMED OPS CHECK OF CABIN CEILING LIGHTS IAW AMM 33-21-01 AND NOTED LIGHTS 6AB/7AB OUT. APPROACHING ROW 6 THE ELECTRICAL SMOKE SMELL WAS QUITE INTENSIFIED. GAINED ACCESS TO THE BALLAST FOR 6/7AB CEILING LIGHTS AND FOUND IT BURNED OUT WITH OBVIOUS EVIDENCE OF SMOKE RELEASE(SEE ATTACHED PICS). REMOVED AND REPLACED 6/7AB BALLAST ASSEMBLY IAW AMM 33-21-03. OPS CHECK GOOD. RAN CEILING LIGHTS AND BOTH AC PACKS AND RECIRC FANS (TO HELP CLEAR THE SMELL) FOR 1.5 HOURS. NO FURTHER ISSUES NOTED AND ELECTRICAL SMELL DISSIPATED. EVEN THOUGH IT WAS EVIDENT THIS WAS NOT A BLEED/PACK RELATED ISSUE, COMPLETED TROUBLESHOOTING AS IT APPLICABLE PER FIM 21-22-00 AND ALSO COMPLETED AND ATTACHED THE 'SMOKE' REPORTING FORM AND ATTACHED AS REQUIRED. NO OTHER DISCREPANCIES NOTED.
